Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 90, NWS St. Louis, MO

December 26, 20157 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Dec 26, 2015, 10:26 PM CST for 7 counties in Missouri. It was in force for 8 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 26, 2015, 10:26 PM CST (04:26 UTC)
Expired
Dec 27, 2015, 6:30 AM CST
In force
8 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO, Monroe County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 129 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 26, 10:30 PM CSTFLASH FLOOD1 Ne Mokane, MOMO 94 CLOSED IN BOTH DIRECTIONS DUE TO FLOODING. WATER FLOWING OVER THE ROAD. MODOT
Dec 26, 10:41 PM CSTFLASH FLOOD2 Ne Ashland, MOROUTE H AT RANGELINE RD. S. HAS BEEN CLOSED DUE TO FLOODING.
Dec 26, 10:43 PM CSTFLASH FLOODColumbia, MONORTHHAMPTON DR NEAR PRESCOTT DR CLOSED DUE TO FLOODING.
Dec 26, 11:00 PM CSTFLASH FLOOD1 W Centralia, MOHIGHWAY CC AT TRI-CITY ROAD IS CLOSED DUE TO FLASH FLOODING.
Dec 26, 11:02 PM CSTFLASH FLOODColumbia, MOBLACKFOOT ROAD AT CITY LIMITS CLOSED DUE TO FLOODING.
Dec 27, 5:49 AM CSTFLOOD2 W Portland, MOMO 94 CLOSED AT LOGAN CREEK DUE TO FLOODING. MODOT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.4 hours before the alert went out and 325 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
424 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

992 
WGUS53 KLSX 270426
FFWLSX
MOC007-019-027-051-135-137-173-271230-
/O.NEW.KLSX.FF.W.0090.151227T0426Z-151227T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 PM CST SAT DEC 26 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN COLE COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN MONROE COUNTY IN NORTHEASTERN MISSOURI...
  CALLAWAY COUNTY IN CENTRAL MISSOURI...
  AUDRAIN COUNTY IN CENTRAL MISSOURI...
  MONITEAU COUNTY IN CENTRAL MISSOURI...
  BOONE COUNTY IN CENTRAL MISSOURI...
  RALLS COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL 630 AM CST SUNDAY
    
* AT 1024 PM CST...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  RAIN WITH IMBEDDED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE
  WARNED AREA. 2 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN.  FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY AND MAY RESULT IN ROAD
  CLOSURES. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COLUMBIA...JEFFERSON CITY...HANNIBAL...FULTON...MEXICO...
  CALIFORNIA...CENTRALIA...VANDALIA...ASHLAND...TIPTON...HOLTS
  SUMMIT...MONROE CITY...PARIS...SANTA FE...HALLSVILLE...ST.
  MARTINS...AUXVASSE...NEW LONDON...STURGEON AND RUSSELLVILLE.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN EXITS 117 AND 161.
 
THIS WARNING ALSO INCLUDES ... 
ROCK BRIDGE STATE PARK...FINGER LAKES STATE PARK...UNION COVERED
BRIDGE HISTORIC SITE...JEWELL CEMETERY HISTORIC SITE...JEFFERSON
LANDING HISTORIC SITE...AND MARK TWAIN LAKE RECREATIONAL AREA.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3869 9284 3868 9262 3892 9250 3901 9256
      3924 9243 3925 9231 3936 9230 3969 9171
      3969 9131 3960 9118 3945 9146 3914 9141
      3915 9163 3870 9165 3867 9186 3856 9203
      3858 9216 3843 9247 3848 9269 3860 9284

$$

TES
1 follow-up statement
805 
WGUS73 KLSX 270927
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
327 AM CST SUN DEC 27 2015

MOC007-019-027-051-135-137-173-270936-
/O.CAN.KLSX.FF.W.0090.000000T0000Z-151227T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLE MO-MONROE MO-CALLAWAY MO-AUDRAIN MO-MONITEAU MO-BOONE MO-
RALLS MO-
327 AM CST SUN DEC 27 2015

...THE FLASH FLOOD WARNING FOR NORTHERN COLE...SOUTHEASTERN MONROE...
CALLAWAY...AUDRAIN...MONITEAU...BOONE AND RALLS COUNTIES IS
CANCELLED...

THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING.  WHILE THE HEAVIEST RAINFALL HAS MOVED OUT OF THE
AREA...LIGHT TO OCCASIONALLY MODERATE RAIN CONTINUES ACROSS THE AREA
AND FLOODING CONTINUES ON AREA CREEKS AND STREAMS.  THIS FLOODING
HAS RESULTED IN MANY ROAD CLOSURES.  NEVER DRIVE THROUGH FLOOD
WATERS! THE WATER MAY BE TOO DEEP TO DRIVE THROUGH SAFELY!
TURN AROUND DON'T DROWN! 

LAT...LON 3869 9284 3868 9262 3892 9250 3901 9256
      3924 9243 3925 9231 3936 9230 3969 9171
      3969 9131 3960 9118 3945 9146 3914 9141
      3915 9163 3870 9165 3867 9186 3856 9203
      3858 9216 3843 9247 3848 9269 3860 9284

$$

CARNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 26, 7:23 PM CST, 3 hours 3 minutes earlier.

Area forecast discussion, Dec 26, 7:23 PM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CST SAT DEC 26 2015

.UPDATE:
Issued at 720 PM CST Sat Dec 26 2015

Rainfall axis has temporarily shifted northward with a bit more
northward movement on the warm front ahead of a low pressure wave
in southwest MO. This wave of low pressure will take the duration
of this evening, and perhaps early overnight, to traverse thru
southeast MO. Once this happens, look for the rain to return in
force in southeast MO and far southern IL.

Another item of concern is the low (but there) potential for
convective severe TSRA along the southern edge of the pcpn where
atmosphere resembles something more along the lines of Spring. A
small chance for a strong to severe gust of wind will remain
possible into the early overnight for southeast MO and far
southern IL.

Once the wave of low pressure moves thru, the near steady temps we
should experience this evening will begin to finally drop.

Speaking of dropping temps, this is another outside chance but in
the realm of possiblity: that surface temps may get cold enough in
parts of northeast MO and west-central IL on Sunday for the rain
to transition to a wintry mix of freezing rain, sleet, or snow.
For now, the likely path is that temps will remain just warm
enough for a cold rain there, but it will be close. If something
were to develop Sunday, this will probably carry into portions of
Sunday night as well.

TES

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 335 PM CST Sat Dec 26 2015

Heavy rainfall event has been unfolding very close to what was
expected, and confidence is HIGH that we will experience a Very
Serious-High Impact and Potentially Historic Heavy Rain/Flood
Event.

Rain and thunderstorms develop during the predawn hours and have
become aligned and concentrated in a west-southwest to east-
northeast corridor stretching from northwest OK thru MO and IL
into the OH Valley. The focus is along and north of the surface
front where there is a broad region of moisture convergence/lift
due to a strong broad south/southwesterly LLJ, frontogenesis,
disturbances within the SW flow aloft and divergence aloft within
the entrance region of an anticyclonically curved ULJ. This
pattern is forecast to deviate only slightly tonight. The total
rain shield will shift some to the north, while the main and broad
axis of heavy rain and embedded thunder and highest rainfall rates
will waver about its current axis just north of I-44, with a
southward shift late tonight as the front sinks back southward.

Thus far thus highest amounts in the 2-4 inch range have been
centered in nearly a 50 mile wide corridor centered from Vienna MO
to New Melle to Taylorville IL. We are really beginning to see the
impacts ramp up within the last 1-1.5 hours with reports of
flooded roads. Many small stream gages in Metro St. Louis are
above flood stage and rising, and alot of rain is yet to come.
Present indications are another 2-4 inches with the aforementioned
corridor tonight with some locally higher amounts possible.

Once again Serious and life-threatening flash flooding looks quite
likely for areas impacted by small creeks and streams and in
flood prone areas. Metro St. Louis is a big concern due to
urbanization and even more increased runoff, which is already high
throughout the entire area due to lack of winter vegetation and
saturated conditions.

Many local rivers will rise to moderate to major flooding with
the Meramec River possibly reaching new record levels. Travel
impacts are likely.

Glass

.LONG TERM:  (Sunday through Next Saturday)
Issued at 335 PM CST Sat Dec 26 2015

Once again an emphasis that this is a long duration rain event
lasting into Monday afternoon.

Still looking at a general southward shift and lessening in
intensity of the rain on Sunday morning with the southward poistion
of the front. The intensity and coverage of rain will once again
increase late Sunday afternoon, and continue into Sunday night
and Monday morning in response to the vertically stacked low
lifting north/northeast through the area. The model consensus has
definitely shifted to a more westward track which doesn't bode
well for any winter precipitation. The far northwest corner of the
CWA may flirt with temps near freezing for a short period late
Sunday Night-early Monday morning. Should they fall to aob 32f,
little if any ice accumulation is expected. Still a low chance of
rain changing to snow at the tail end of the system Monday Night in
the strong CAA/cyclonic flow as the system lifts to the northeast
- primarily northeast/central MO. Windy conditions expected late
Sunday Night-Monday afternoon with the deepening and lifting
surface low.

Glass

&&

.AVIATION:  (For the 00z TAFs through 00z Sunday Evening)
Issued at 545 PM CST Sat Dec 26 2015

Strong low pressure system will move from Texas to central MO by
midday Monday. Frontal boundary will waver from eastern to central
mo as the low moves north northeast. Exact position will be
tricky, thus the rain forecast as well. Radar shows a southern
edge lifting north, currently has reached southern
Washnington/northern St. Francois counties in MO and northern
Randolph county in IL. HRRR shows this northward movement but
stops it by 04z and then pushed the rain shield back south with a
strong north wind. If this happens, the thunder chances should go
away by 05/06z. Regardless, IFR ceilings and rain should continue
well into Sunday evening.

Specifics for KSTL: Will keep IFR ceilings rain going into Sunday.
Will have to keep an eye on the southern edge of the rain. It is
forecast to halt and move back south before it gets to STL.
Confidence is not overwhelming at this time so foreast may be
nmore of a nowcast tonight.

JPK

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...Flash Flood Watch through Monday afternoon FOR Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
     MO-St. Charles MO-St. Francois MO-St. Louis City MO-St.
     Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.

IL...Flash Flood Watch through Monday afternoon FOR Bond IL-Calhoun
     IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
     Randolph IL-St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Dec 26, 3:51 PM CST, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CST SAT DEC 26 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
351 PM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

A VERY SERIOUS AND POTENTIALLY HISTORIC HEAVY RAINFALL AND
FLOODING EVENT IS LIKELY THROUGH MONDAY. A FLASH FLOOD WATCH IS
IN EFFECT FOR MOST OF THE REGION.

HEAVY RAIN AND THUNDERSTORMS WILL CONTINUE TONIGHT. A FEW OF THE
STORMS COULD BE SEVERE ALONG AND SOUTH OF INTERSTATE 70. HEAVY
RAIN WILL CAUSE RAPID RISES ALONG CREEKS, STREAMS AND RIVERS.
FLASH FLOODING IS LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A VERY SERIOUS AND POTENTIALLY HISTORIC HEAVY RAINFALL AND
FLOODING EVENT IS LIKELY THROUGH MONDAY. A FLASH FLOOD WATCH IS
IN EFFECT FOR MOST OF THE REGION.

ANOTHER PERIOD OF POTENTIALLY HEAVY RAINFALL WILL OCCUR SUNDAY
THROUGH MONDAY. STORM TOTAL RAINFALL AMOUNTS OF 5 TO 8 INCHES ARE
LIKELY ALONG AND SOUTH OF JEFFERSON CITY MISSOURI TO CARLINVILLE
ILLINOIS LINE, WITH AMOUNTS OF 3 TO 5 INCHES NORTH OF THIS LINE.

THIS HEAVY RAINFALL WILL LIKELY RESULT IN LIFE-THREATENING FLASH
FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND SMALLER CREEKS
AND STREAMS. FLOODING OF MOST RIVERS IS EXPECTED WITH MAJOR AND
POSSIBLY HISTORIC FLOODING ON SOME RIVERS ACROSS THE SOUTHEAST
HALF OF MISSOURI AND SOUTHWEST ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY RAINFALL AMOUNTS EXCEEDING 2 INCHES,
FLOODING AND SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER
SERVICE IN ST. LOUIS.

GLASS

In the hours before

Local storm report, Dec 26, 10:08 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1008 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      1 W FOLEY               39.05N  90.76W
12/26/2015                   LINCOLN            MO   DEPT OF HIGHWAYS

            ROUTE Y CLOSED IN BOTH DIRECTIONS. MODOT

&&

CVKING
Local storm report, Dec 26, 10:10 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      2 NW SULLIVAN           38.24N  91.20W
12/26/2015                   FRANKLIN           MO   DEPT OF HIGHWAYS

            ROUTE AC IS CLOSED IN BOTH DIRECTION DUE TO FLASH
            FLOODING ALONG BOONE CREEK. MODOT

&&

CVKING
Local storm report, Dec 26, 10:11 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HEAVY RAIN       ST. PETERS              38.78N  90.61W
12/26/2015  M4.32 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            RAINFALL SINCE 6 AM. SPENCER CROSSING NEAR WILLOT ROAD.

&&

JPK
Local storm report, Dec 26, 10:14 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FLASH FLOOD      2 SE BOURBON            38.13N  91.22W
12/26/2015                   CRAWFORD           MO   DEPT OF HIGHWAYS

            ROUTE N CLOSED IN BOTH DIRECTIONS DUE TO FLASH FLOODING
            OF WHITE CREEK. MODOT

&&

CVKING
Local storm report, Dec 26, 10:16 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      BAY                     38.56N  91.47W
12/26/2015                   GASCONADE          MO   DEPT OF HIGHWAYS

            ROUTE W AND ROUTE K CLOSED IN BOTH DIRECTION NEAR BAY
            DUE TO FLASH FLOODING OF SECOND CREEK. MODOT

&&

CVKING
Local storm report, Dec 26, 10:17 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLASH FLOOD      3 SE LINN               38.45N  91.81W
12/26/2015                   OSAGE              MO   DEPT OF HIGHWAYS

            ROUTE RA CLOSED IN BOTH DIRECTION. MODOT

&&

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 7:39 PM CSTSpecial Weather StatementLSXCrawford, Franklin, Gasconade51 min
Dec 26, 7:59 PM CSTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau6 days
Dec 26, 7:59 PM CSTRiver Flood WarningLSXCole5 days
Dec 26, 8:29 PM CSTSpecial Weather StatementLSXJefferson, Saint Charles, Saint Louis46 min
Dec 27, 2:06 AM CSTRiver Flood WarningLSXLewis5 days
Dec 27, 2:06 AM CSTRiver Flood WarningLSXMarion4 days
Dec 27, 2:06 AM CSTRiver Flood WarningLSXLewis5 days
Dec 27, 2:06 AM CSTRiver Flood WarningLSXMarion5 days
Dec 27, 2:06 AM CSTRiver Flood WarningLSXMonroe5 days
Dec 27, 3:17 AM CSTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 11 more12 hr
Dec 27, 3:05 PM CSTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 10 more24 hr
Dec 27, 3:55 PM CSTWind AdvisoryLSXAudrain, Boone, Callaway, Knox, Lewis, Lincoln and 10 more23 hr
Dec 27, 3:59 PM CSTWinter Weather AdvisoryLSXKnox, Lewis16 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.